# SDR 00FDEA00900

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6556116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 720D, BL0 TO LBL 25 AND BL0 TO RBL 25 AROUND FASTENERS, WL 208.  **  S/D  **  R&R & FAB PER IAW FEDEX SRM 53-10-8 FIG 8.
